# SDR UIEA2013032100143

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,344 hours, 18,080 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, EICAS MESSAGE " RUDDER RATIO", BLOCK TURN-BACK.  PERFORMED RUDDER RATIO OPS CHECK IAW AMM 27-21-00, SUB TASK 27-21-00-215, OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
